# SDR AALA201509179012

- Difficulty date: August 25, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 40,014 hours, 26,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE RT BOX BEAM, AT THE AFT HOLE, AT FRAME 43 & -Y1650.  REPAIRED IAW EO 5315Y066.
